MAUDE Adverse Event Report: Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
It was reported that the patient was hospitalized due to the device being infested with roaches.A replacement device was sent to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50870901
Report Number3004672275-2026-00304
Device Sequence Number9425992
Product Code CAW
UDI-Device Identifier00817131020162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown